Subelliptic Poincaré inequalities: the case p < 1.

Título inglés Subelliptic Poincaré inequalities: the case p < 1.
Título español Desigualdades subelípticas de Poincaré: caso p < 1.
Autor/es Buckley, Stephen M. ; Koskela, Pekka ; Lu, Guozhen
Organización Dep. Math. St. Patrick's Coll., Maynooth (Kildare), Irlanda; Dep. Math. Univ. Jyväskylä, Jyväskylä, Finlandia;Dep. Math. Wright State Univ., Dayton (Ohio), Estados Unidos
Revista 0214-1493
Publicación 1995, 39 (2): 313-334, 28 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We obtain (weighted) Poincaré type inequalities for vector fields satisfying the Hörmander condition for p < 1 under some assumptions on the subelliptic gradient of the function. Such inequalities hold on Boman domains associated with the underlying Carnot- Carathéodory metric. In particular, they remain true for solutions to certain classes of subelliptic equations. Our results complement the earlier results in these directions for p ≥ 1.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones diferenciales elípticas ; Campos vectoriales ; Problema de Poincaré ; Operadores diferenciales
Código MathReviews MR1370889
Icono pdf Acceso al artículo completo